# SDR FDEA201104161506

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008420500
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 FITTING HAS 2 EA TAPERLOKS INSTALLED AT HOLES 47/54 REWORKED SPOTFACE AND INSTALLED NEW TAPERLOKS AT HOLES 47/54 IAW EA 6-5710-136750 TITLE WINGS- AD2010-23-26-EO6-5710-7-3325-SB A300-57-6110-MLG RIB 5 SPOTFACE ON THE BOTTOM FLANGE.
